# SDR CA970130003

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Engine: Allsn 501D13D
- System (JASC): 2210 · Autopilot System
- Part: Amplifier
- Part number: 169
- Condition: Failed
- Location: Auto Pilot
- Component: Collins, 5222852001
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AUTO PILOT CAME OFF LINE AND COCKPIT FILLED WITH SMOKE.  TROUBLESHOOTING OF PROBLEM REVEALED AUTO PILOT AMP WAS DEFECTIVE.  AMP REMOVED AND SYSTEM DEACTIVATED, ALSO WIRING IN THE AREA WAS INSPECTED  NO OTHER FAULT FOUND.
